# SDR IPXA2021120976792

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 88,892 hours, 19,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**FLIGHT CREW NOTIFIED, ON PREFLIGHT EMERGENCY BATTERY 3 LOW MESSAGE. DEFERRED PER MEL 33-50-4. PLACARD INSTALLED. C\W DMP 33-50-4. ASSIGNED CONTROL # M765643R&R EMERGENCY BATTERY IAW AMM 33-51-01-401. NO HELP. R&R MSC IAW AMM 31-42-01-401. OPS CK EMER BATT IAW AMM 33-51-01-700-802 TEST GOOD. REVERSED DMP 30-50-4. PLACARD REMOVED.
